# SDR FDEA202306301224

- Difficulty date: June 30, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A57240194200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E CAVITY TOP SKIN PNL SUPPORT WEB CRACK AT SPOILER#5 HINGE ARM REPLACED THE CRACK SUPPORT WEB WITH NEW PART I.A.W A300-600F SRM 51-72-10-001, PAGE2
